Taylor-Galerkin method for advection-diffusion equation

Dag İ., Canivar A., Sahin A.

KYBERNETES, vol.40, pp.762-777, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40
  • Publication Date: 2011
  • Doi Number: 10.1108/03684921111142304
  • Journal Name: KYBERNETES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.762-777
  • Keywords: Cybernetics, Diffusion, Polynomials, TRANSPORT
  • Eskisehir Osmangazi University Affiliated: Yes


Purpose - The purpose of this paper is to provide numerical solutions of the time-dependent advection-diffusion problem by using B-spline finite element methods in which Taylor series expansion is used for the related time discretization.